# SDR USAA2009061691485

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 29,308 hours, 10,430 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3358
- Condition: Leaking
- Location: Apu Bay
- Part time: 9,247 hours, 3,138 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RON-PIT - SMOKE/FUMES - SMOKE REPORTED IN THE CABIN.  MAINTENANCE REMOVED AND REPLACED THE APU PER AIRBUS MAINTENANCE MANUAL 49-11-11-04-000-004.
